arrow
Volume 9, Number 4
Previous Issue Next Issue

F. Scarpini

J. Comp. Math., 9 (1991), pp. 291-300.

Preview Full PDF 2235 22757 Abstract

Yu-Yu Feng & J. Kozak

J. Comp. Math., 9 (1991), pp. 301-304.

Preview Full PDF 2049 22670 Abstract

Lucas Jódar & E. Navarro

J. Comp. Math., 9 (1991), pp. 305-313.

Preview Full PDF 2266 22642 Abstract

Song-Bo Li

J. Comp. Math., 9 (1991), pp. 314-320.

Preview Full PDF 2170 22869 Abstract

Relja Vulanovic

J. Comp. Math., 9 (1991), pp. 321-329.

Preview Full PDF 2077 22485 Abstract

Bo-Ling Guo & Xiang-Hui Wu

J. Comp. Math., 9 (1991), pp. 330-336.

Preview Full PDF 2167 22500 Abstract

Guo-Rong Xu

J. Comp. Math., 9 (1991), pp. 337-347.

Preview Full PDF 2101 22773 Abstract

Ya-Xiang Yuan

J. Comp. Math., 9 (1991), pp. 348-359.

Preview Full PDF 2206 22464 Abstract

Ji-Guang Sun

J. Comp. Math., 9 (1991), pp. 360-368.

Preview Full PDF 2121 23433 Abstract

Xiong-Hua Wu, You-Lan Zhu & Bing-Mu Chen

J. Comp. Math., 9 (1991), pp. 369-377.

Preview Full PDF 2112 22509 Abstract

Zhi-Hao Cao

J. Comp. Math., 9 (1991), pp. 378-387.

Preview Full PDF 2031 22174 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard